MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*
Model Number TW160072IMLD
Medical Device Problem Codes Contamination (1120); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation conducted using archived sample analysis, no evidence of quality issues directly related to this complaint was identified.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.However, the factory identified potential root causes for the reported issue of foreign material contamination.These include the possible presence of plastic chips from the injection molding process, likely due to insufficient cleaning of equipment and molds, as well as potential contamination from human hair, possibly resulting from improper use of protective clothing by assembly personnel.In both cases, inadequate inspection may have contributed to defective products being released to the market.As a corrective actions, retrain and educate all inspectors, required to check each product one by one, focusing on the foreign matter in the product, and isolating and scrapping defective products in time.Strengthen the cultivation of the sense of responsibility and quality awareness of inspectors.Sol-millennium will continue to monitor complaint trends related to this failure mode and will initiate corrective actions in accordance with internal procedures if a significant pattern emerges.This report was initially submitted on 04/06/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported that they when opening the needle for use, it was found that there was foreign matter (plastic block) inside the empty needle.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22294680
Report Number3014312726-2025-00077
Device Sequence Number18257305
Product Code MEG
UDI-Device Identifier00818392015041
UDI-Public(01)00818392015041(10)04405082
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW160072IMLD
Device Lot Number04405082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown